The List of Prescription Drugs That May Cause Erectile Dysfunction

The List of Prescription Drugs That May Cause Erectile Dysfunction

Erectile dysfunction, Muscle Relaxant, Nerve Pain
Erectile dysfunction (ED) is a common side effect of a number of prescription drugs. While these medications may treat a disease or condition, in doing so they can affect a man's hormones, nerves or blood circulation. The result may be ED or an increase in the risk of ED. If you have ED and think that it may be a result of the medication you are using, do not stop taking the medication. If the problem persists, contact your doctor and he or she may be able to prescribe a different medication. Common medications that may list ED as a potential side effect include: Diuretics (pills that cause an increase in urine flow). Antihypertensives (medication for high blood pressure). Antihistamines. Antidepressants. Parkinson's disease drugs. Antiarrhythmics (medication for irregular heart action).…
Read More